# SDR ABXA20140814261

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 54,654 hours, 41,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22048
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NR 8 SLAT OTBD AUXILIARY TRACK LOWER STRUT RIB.  REMOVED, FABRICATED & INSTALLED NEW AIR LOAD STRUT RIB IAW REA B657-61133 & DWG 114T2204.  SDR INFO LEVEL 2 CORROSION, PN 114T2204-8, PART NAME STRUT AIR LOAD RIB, SN NSN, LOC OSS484.054.  AIRCRAFT WAS GNDED.
